# SDR 07FDEA02445

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 718, STR 28R, RBL 8 FLOOR SUPPORT CORRODED ON REPAIR ANGLE. REMOVED CORRODED REPAIR ANGLE, VERIFIED MATERIAL AS BAC1517-1507 7075-T6.  FABRICATED NEW REPAIR ANGLE, INSTALLED NEW REPAIR ANGLE, TREATED AND PRIMED NEW REPAIR ANGLE.  INSTALLED NEW REPAIR ANGLE REF SRM 51-40-3 FIG 1 SHT 3.
